# SDR SIMA20140623004

- Difficulty date: June 23, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 34,536 hours, 31,130 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS FLASHLIGHT HOLDER BROKEN.  FOUND DAMAGED WIRE & MADE REPAIR IAW AMM20-21-00.  R & R FIRST OFFICERS FLASHLIGHT & CRADLE IAW AMM33-50-16.  OPERATIONS CHECKED GOOD.
